# SDR VNAA2015013100032

- Difficulty date: January 31, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 27,106 hours, 27,219 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED CABIN EMERGENCY LIGHT ON FORWARD BULKHEAD NEAR MAIN CABIN DOOR INOPERATIVE.  MAINTENANCE INSPECTED, FOUND LOOSE WIRE ON QUICK DISCONNECT, QD.  PERFORMED REPAIR AND CHECKS AMM.  ACFT RELEASED FOR SERVICE.
